RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 6, Pages 1289–1292 (Mi dan39226)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On the question of formulating the characteristic problem for second order hyperbolic systems

A. V. Bitsadze

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (400 kB)

Bibliographic databases:
UDC: 517.944
Received: 11.05.1975

Citation: A. V. Bitsadze, “On the question of formulating the characteristic problem for second order hyperbolic systems”, Dokl. Akad. Nauk SSSR, 223:6 (1975), 1289–1292

Citation in format AMSBIB
\Bibitem{Bit75}
\by A.~V.~Bitsadze
\paper On the question of formulating the characteristic problem for second order hyperbolic systems
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 6
\pages 1289--1292
\mathnet{http://mi.mathnet.ru/dan39226}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0402290}
\zmath{https://zbmath.org/?q=an:0333.35050}


Linking options:
  • http://mi.mathnet.ru/eng/dan39226
  • http://mi.mathnet.ru/eng/dan/v223/i6/p1289

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Andreev, Yu. O. Yakovleva, “Kharakteristicheskaya zadacha dlya sistemy giperbolicheskikh differentsialnykh uravnenii tretego poryadka obschego vida s nekratnymi kharakteristikami”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(30) (2013), 31–36  mathnet  crossref  adsnasa  elib
    2. A. A. Andreev, Yu. O. Yakovleva, “Zadacha tipa Gursa dlya giperbolicheskogo uravneniya i dlya odnoi sistemy giperbolicheskikh uravnenii tretego poryadka”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 23:1 (2019), 186–194  mathnet  crossref  elib
  • Number of views:
    This page:32
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020